Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Sorry for delayed response here re DR/meds Edgefield

Posted by Janelle on April 26, 2003, at 23:34:16

In reply to Re: Celexa vs Anafranil for derealization Janelle, posted by Edgefield on April 25, 2003, at 17:07:56

Sorry it took me awhile to get back to you. YES! I am VERY familiar (unfortunately) with that "brain fog" you mentioned - used to feel it waaaaaay too much, like all the time.

To answer your exact question - I am currently taking 30 mg/day (am) of Celexa along with a cocktail of other meds that are finally being "streamlined" by my pdoc (that's his word), meaning I am weaning off slowly and gradually one at a time of some of them that are probably doing nothing but making me sedated and drag through the day.

Just be aware that if you DO switch to Anafranil, you could get quite sedated by it, but do not make the mistake I did and give up on it. I bet if you just go with it for awhile, that will wear off.

Years ago I took Amitriptyline (Elavil) and it was very sedating - the first week or so, the pdoc had me take it at night and I slept like a baby. It soon wore off, and I switched it to the morning with no problem.

Good luck, keep me/us posted on which med (Celexa or Anafranil, or perhaps something else) you and your pdoc decide on.
-Janelle


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[222690]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Janelle thread:222299
URL: http://www.dr-bob.org/babble/20030423/msgs/222690.html